# SDR SWIA202264665

- Difficulty date: January 6, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP MOVEABLE VANE ACTUATORS 1 FWD TRUNNION ATTACH HARDWARE APPEARS CORRODED.   (C CHECK RO 02/22/2022)   REMOVED RH INBOARD FLAP MOVEABLE VANE ACTUATORS 1 FWD TRUNNION ATTACH HARDWARE REF CRJ700 AMM 27-52--23-000-801-A01 STEP 4(A)(3)(A)(B). REPLACED (4 EACH) RH INBOARD FLAP MOVEABLE VANE ACTUATORS 1 FWD TRUNNION ATTACH HARDWARE REF CRJ700 AMM 27-52-23-400-801-A01 STEP 4(A)(4)(A)(B). TOOLING USED TUC5600 CAL DUE DATE 28-FEB-22. PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM REF CRJ 700 AMM 27-50-00-710-801-A02. TEST GOOD AT THIS TIME SEE CONTINUE CARD FOR MORE DETAIL.
